# SDR ASAA0080448

- Difficulty date: July 12, 2000
- Submitted: April 4, 2001
- Operation: Air carrier
- Aircraft: N961AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53075
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING 30K CHECK, FOUND CORROSION ON CUSP WEB, FS 217, LBL 6.  REMOVED DAMAGED MATERIAL AND INSTALLED NEW SECTION AND DOUBLER FROM FS 214-219 IAW DC9 SRM 53-01, FIG 4, SH 3.  (M)
